# SDR UPS00832003

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT ASSY COMPT STA 1560-1580 LHBL 58 UNDER FLOOR CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  REMOVED AND REPLACED SEAT TRACK STA 1470-1580 IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51 -1-8.
